74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Increase in LFT after 5 cycles of Capcetabine- 2 week break

4 REPLIES 4

Re: Increase in LFT after 5 cycles of Capcetabine- 2 week break

keep fighting lin6! Maybe you need some other or additional drug to Xelloda to attack this stupid disease?
Thinking of you
valia
x

Re: Increase in LFT after 5 cycles of Capcetabine- 2 week break

keep fighting lin6! Maybe you need some other or additional drug to Xelloda to attack this stupid disease?
Thinking of you
valia
x
Guest user
Not applicable

Re: Increase in LFT after 5 cycles of Capcetabine- 2 week break

Thanks Nicky08, I'm just wondering how likely it is to be the chemo causing the change in the bloods especially as the tumour has increased in size. Seems like I never get any good news these days
nicky08
Community Champion

Re: Increase in LFT after 5 cycles of Capcetabine- 2 week break

Sorry Lin6 that I can't offer any advice. Although I've had CT scans for the past 5 years for Bone Mets I've only just started on the learning curve about liver mets, where they have recently spread to. Hoping someone else may be able to help.
Nicky x

Guest user
Not applicable

Increase in LFT after 5 cycles of Capcetabine- 2 week break

Has anyone had to have this & what happened, Onc says increase could be due to chemo or progression of the cancer in the liver. CT scan inconclusive at the moment because no contract dye was used on scan in December because of my poor veins, managed to inject it this time though. Appears to be an increase in largest liver tumour of 5mm